MAUDE Adverse Event Report: Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-XL
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50834814
Report Number3019892983-2026-00004
Device Sequence Number10236332
Product Code LWR
UDI-Device Identifier08022057015396
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2026
Report Date (Section F) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/21/2026
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer08/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2026
Date Device Manufactured04/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown